Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A family of transversely nonsimple knots

Tirasan Khandhawit and Lenhard Ng

Algebraic & Geometric Topology 10 (2010) 293–314
Bibliography
1 J S Birman, W W Menasco, Stabilization in the braid groups. II. Transversal simplicity of knots, Geom. Topol. 10 (2006) 1425 MR2255503
2 J S Birman, W W Menasco, A note on closed $3$–braids, Commun. Contemp. Math. 10 (2008) 1033 MR2468377
3 J S Birman, N C Wrinkle, On transversally simple knots, J. Differential Geom. 55 (2000) 325 MR1847313
4 P R Cromwell, Embedding knots and links in an open book. I. Basic properties, Topology Appl. 64 (1995) 37 MR1339757
5 I A Dynnikov, Arc-presentations of links: monotonic simplification, Fund. Math. 190 (2006) 29 MR2232855
6 Y Eliashberg, Legendrian and transversal knots in tight contact $3$–manifolds, from: "Topological methods in modern mathematics (Stony Brook, NY, 1991)" (editors L R Goldberg, A V Phillips), Publish or Perish (1993) 171 MR1215964
7 J Epstein, D Fuchs, M Meyer, Chekanov–Eliashberg invariants and transverse approximations of Legendrian knots, Pacific J. Math. 201 (2001) 89 MR1867893
8 J B Etnyre, Transversal torus knots, Geom. Topol. 3 (1999) 253 MR1714912
9 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 105 MR2179261
10 J B Etnyre, K Honda, Knots and contact geometry. I. Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
11 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. $(2)$ 162 (2005) 1305 MR2179731
12 J Hoste, M Thistlethwaite, Knotscape
13 T Kálmán, Braid-positive Legendrian links, Int. Math. Res. Not. (2006) 29 MR2272097
14 K Kawamuro, Connect sum and transversely non simple knots, Math. Proc. Cambridge Philos. Soc. 146 (2009) 661 MR2496350
15 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, Ann. of Math. $(2)$ 169 (2009) 633 MR2480614
16 L Ng, P Ozsváth, D Thurston, Transverse knots distinguished by knot Floer homology, J. Symplectic Geom. 6 (2008) 461 MR2471100
17 L Ng, L Traynor, Legendrian solid-torus links, J. Symplectic Geom. 2 (2004) 411 MR2131643
18 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
19 P Ozsváth, J Rasmussen, Z Szabó, Odd Khovanov homology arXiv:0710.4300
20 P Ozsváth, A Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology arXiv:0803.1252
21 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
22 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geom. Topol. 12 (2008) 941 MR2403802
23 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math.GT/0204056
24 V Vértesi, Transversely nonsimple knots, Algebr. Geom. Topol. 8 (2008) 1481 MR2443251
25 N C Wrinkle, The Markov Theorem for transverse knots arXiv:math.GT/0202055